29 found
Order:
Disambiguations:
Dolph Ulrich [29]Dolph Edward Ulrich [1]
  1.  4
    Dolph Ulrich (1976). Generalization of a Result of Pahi's. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):437-438.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  2.  4
    Dolph Ulrich (1976). On a Property of Matrices for Subsystems of IC+. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):193-194.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  3.  4
    Dolph Ulrich (1992). On the Incompleteness of a Descending Chain of Extensions of Implicational S5. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):321-323.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  4.  6
    Dolph Ulrich (1984). Answer to a Question Suggested by Schumm. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 30 (25):385-387.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  5.  15
    Larry Wos, Dolph Ulrich & Branden Fitelson, Vanquishing the XCB Question: The Methodological Discovery of the Last Shortest Single Axiom for the Equivalential Calculus.
    detail a question that, for a quarter of a century, remained open despite intense study by various researchers. Is the formula XC B = e(x e(e(e( ) e( )) z)) a single axiom for the classical equivalential calculus when the rules of inference consist..
    Translate
      Direct download  
     
    Export citation  
     
    My bibliography  
  6.  4
    Dolph Ulrich (1985). A Descending Chain of Incomplete Extensions of Implicational S 5. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (13):201-208.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  7.  4
    Dolph Ulrich (1981). Strict Implication in A Sequence of Extensions of S4. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27 (13-14):201-212.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  8.  7
    Dolph Ulrich (2005). D-Complete Axioms for the Classical Equivalential Calculus. Bulletin of the Section of Logic 34 (3):135-142.
  9.  12
    Dolph Ulrich (1983). Models of Three-Valued Calculi in Implicational S5. Bulletin of the Section of Logic 12 (2):73-75.
    Direct download  
     
    Export citation  
     
    My bibliography  
  10.  8
    Dolph Ulrich (2012). A Single Axiom for Relevant Implication. Bulletin of the Section of Logic 41 (1/2):13-16.
    Direct download  
     
    Export citation  
     
    My bibliography  
  11.  12
    Dolph Ulrich (1983). The Finite Model Property and Recursive Bounds on the Size of Countermodels. Journal of Philosophical Logic 12 (4):477 - 480.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  12.  10
    Dolph Ulrich (2009). On Two Open Questions Concerning the Implicational Fragment of R-Mingle. Bulletin of the Section of Logic 38 (1/2):1-4.
    Direct download  
     
    Export citation  
     
    My bibliography  
  13.  5
    Dolph Ulrich (1994). On the Independence of B From I, C, W, K 1′, and Karpenko's Formula X. Bulletin of the Section of Logic 23:96-97.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography  
  14.  5
    Dolph Ulrich (1981). ${\Rm RMLC}$: Solution to a Problem Left Open by Lemmon. Notre Dame Journal of Formal Logic 22 (2):187-189.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  15.  4
    Dolph Ulrich (1982). Answer to a Question Raised by Harrop. Bulletin of the Section of Logic 11 (3/4):140-141.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography  
  16.  2
    Dolph Ulrich (1992). On the Incompleteness of a Descending Chain of Extensions of Implicational S5. Mathematical Logic Quarterly 38 (1):321-323.
    C5.ω is obtained by adding, schematically, to the strict-implicational fragment C5 of S5 the axiom → ) → . This paper presents a fully general proof that neither C5.ω nor any of a descending chain of its extensions is complete with respect to any class of frames, correcting the garbled details of a version skeched in an earlier paper , 201-208).
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  17.  2
    Dolph Ulrich (1985). A Descending Chain of Incomplete Extensions of Implicational S 5. Mathematical Logic Quarterly 31 (13):201-208.
    No categories
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  18.  7
    Dolph Ulrich (1972). Some Results Concerning Finite Models for Sentential Calculi. Notre Dame Journal of Formal Logic 13 (3):363-368.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  19.  19
    Dolph Ulrich (1996). The Shortest Possible Length of the Longest Implicational Axiom. Journal of Philosophical Logic 25 (1):101 - 108.
    A four-valued matrix is presented which validates all theorems of the implicational fragment, IF, of the classical sentential calculus in which at most two distinct sentence letters occur. The Wajsberg/Diamond-McKinsley Theorem for IF follows as a corollary: every complete set of axioms (with substitution and detachment as rules) must include at least one containing occurrences of three or more distinct sentence letters. Additionally, the matrix validates all IF theses built from nine or fewer occurrences of connectives and letters. So the (...)
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  20.  4
    Dolph Ulrich (1978). Semantics for ${\Rm S}4.1.2$. Notre Dame Journal of Formal Logic 19 (3):461-464.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  21.  1
    Dolph Ulrich (1976). On a Modal System of R. A. Bull's. Notre Dame Journal of Formal Logic 17 (3):479-480.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  22.  4
    Dolph Ulrich (1987). A Five-Valued Model of the $E$-$P$-$Q$-Theses. Notre Dame Journal of Formal Logic 29 (1):137-138.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  23.  1
    Dolph Ulrich (1986). Review: Donald Nute, Essential Formal Semantics. [REVIEW] Journal of Symbolic Logic 51 (1):252-253.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  24. Dolph Ulrich (1974). Erratum: ``Some Results Concerning Finite Models for Sentential Calculi''. Notre Dame Journal of Formal Logic 15 (4):648-648.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  25. Dolph Ulrich (1976). Generalization of a Result of Pahi's. Mathematical Logic Quarterly 22 (1):437-438.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  26. Dolph Ulrich (1976). On a Property of Matrices for Subsystems of IC+. Mathematical Logic Quarterly 22 (1):193-194.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  27. Dolph Ulrich (1975). Review: R. Harrop, H. Arnold Schmidt, K. Schutte, H.-J. Thiele, Some Forms of Models of Propositional Calculi; Ronald Harrop, On the Equivalence for Non-Derivability Testing of Finite Smiley Models and Finite Modified Smiley Models. [REVIEW] Journal of Symbolic Logic 40 (2):251-251.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  28. Dolph Ulrich (1975). Review: Timothy Smiley, The Independence of Connectives. [REVIEW] Journal of Symbolic Logic 40 (2):250-251.
  29. Dolph Ulrich (1981). Strict Implication in A Sequence of Extensions of S4. Mathematical Logic Quarterly 27 (13‐14):201-212.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography